# SDR DALA1220369019

- Difficulty date: October 5, 2008
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 39,702 hours, 29,195 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 7958533XXX
- Condition: Wrong Part
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE COWL LATCH HOOK ASSEMBLIES (4) WERE ACTUALLY HAD THE WRONG PART NUMBER AND REPLACED IAW 09-056907-12.
